Endomorphism and subalgebra structure; a concrete characterization

Sauer Norbert W. and Stone Michael G.: Endomorphism and subalgebra structure; a concrete characterization. In: Acta scientiarum mathematicarum, (39) 3-4. pp. 397-402. (1977)

[thumbnail of math_039_fasc_003_004_397-402.pdf]
Cikk, tanulmány, mű

Download (948kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1977
Volume: 39
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 397-402
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38615/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 402. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 12:56
URI: http://acta.bibl.u-szeged.hu/id/eprint/14649

Actions (login required)

View Item View Item